# SDR UIEA200700313

- Difficulty date: August 8, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 31,226 hours, 5,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR WEB DAMAGED AT STA 1660-1680 IN AFT LOWER CARGO COMPARTMENT.  REPAIRED PER XEO 53-080707 AND PER BOEING SRM 51-70-13 FIG 201 REPAIR 1.
